# SDR CALA2011082200548

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 49,278 hours, 7,121 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 1390A
- Condition: Malfunctioned
- Location: Right
- Part time: 50,676 hours, 6,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE R RECIR FAN WITH ASSOCIATED OVERHEAD LIGHT WITH SMOKE FUMES IN CABIN.  PLACARD INOP, FAN RUNS BUT LOUDER THAN LEFT.  CHANGING FROM MEL 21-25-02 TO 21-25-01CR PERFORMED PWR CHECK PINS 1, 2, 3, 8, 5 &6 CONN D454 AND FOUND OK.  PWR CHECK 115VAC AVAILABLE ON CONN D454.  FOUND B14 RIGHT RECIRC FAN LOUDER THAN LEFT.  SUGGEST B14 RIGHT FAN REPLACEMENT.  WDM21-25-21 PG 1.  EXT NR 108777.  REMOVED AND REPLACED RIGHT RECIRC FAN AS PER AMM 21-25-01, OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1456516  S/N OFF 01390 TT # 1456516  S/N OFF 01390 FAN, AIR, COOLING  OFF 25-2127-9-0006 1390 ON 25-2127-9-0006 2175.
